Metrics

From
Avoidance of Type (1,2) Patterns by Catalan Words by Toufik Mansour and Mark Shattuck Turkish Journal of Analysis and Number Theory. 2017, 5(3), 101-116 doi:10.12691/tjant-5-3-4
Views
5264
Html 4703
Abstract 561
20 May 2017 (publication date) through 18 November 2019 *
10.54 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2030
PDF555
Epub481
XML572
PPT115
Figures169
Tables138
Export: 1671
RIS542
BibTex587
Endnote542
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com